Please use this identifier to cite or link to this item:
標題: An Optimal Algorithm for Shortest Paths on Weighted Interval and Circular-arc Graphs with Applications
作者: M.J.Atallah
關鍵字: Shortest paths;Interval graphs;Circular-arc graphs;Union-find algorithms;Minimum circle cover
出版社: Springer-Verlag
Project: Algorithmica, Volume�14, Issue�5, Page(s) �429-441.
We give the first linear-time algorithm for computing single-source shortest paths in a weighted interval or circular-arc graph, when we are given the model of that graph, i.e., the actual weighted intervals or circular-arcsand the sorted list of the interval endpoints. Our algorithm solves this problem optimally inO(n) time, wheren is the number of intervals or circular-arcs in a graph. An immediate consequence of our result is anO(qn + n logn)-time algorithm for the minimum-weight circle-cover problem, whereq is the minimum number of arcs crossing any point on the circle; then logn term in this time complexity is from a preprocessing sorting step when the sorted list of endpoints is not given as part of the input. The previously best time bounds were0(n logn) for this shortest paths problem, andO(qn logn) for the minimum-weight circle-cover problem. Thus we improve the bounds of both problems. More importantly, the techniques we give hold the promise of achieving similar (logn)-factor improvements in other problems on such graphs.
ISSN: 0178-4617
DOI: 10.1007/BF01192049
Appears in Collections:資訊科學與工程學系所

Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.